# SDR MASA2021103000287

- Difficulty date: October 30, 2021
- Submitted: October 30, 2021
- Operation: Air carrier
- Aircraft: N924FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15024
- Aircraft time: 39,974 hours, 32,320 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

HYD SYS 3 LO PRESSURE CAUTION MSG.  MX TROUBLESHOOTING
